BibTeX record journals/ijcm/WangM19

download as .bib file

@article{DBLP:journals/ijcm/WangM19,
  author       = {Ying Wang and
                  Liquan Mei},
  title        = {A conservative spectral Galerkin method for the coupled nonlinear
                  space-fractional Schr{\"{o}}dinger equations},
  journal      = {Int. J. Comput. Math.},
  volume       = {96},
  number       = {12},
  pages        = {2387--2410},
  year         = {2019},
  url          = {https://doi.org/10.1080/00207160.2018.1563687},
  doi          = {10.1080/00207160.2018.1563687},
  timestamp    = {Fri, 03 Apr 2020 09:22:18 +0200},
  biburl       = {https://dblp.org/rec/journals/ijcm/WangM19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics